Show simple item record

AuthorMayerhofer, Antoniadc.contributor.author
AuthorUrban, Karstendc.contributor.author
Date of accession2019-01-29T11:05:53Zdc.date.accessioned
Available in OPARU since2019-01-29T11:05:53Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordoption pricingdc.subject
Keywordparabolic problemsdc.subject
Keywordreduced basis method (RBM)dc.subject
Keyworderror estimatesdc.subject
KeywordHeston modeldc.subject
Keywordbasis approximationdc.subject
Keywordgreedy algorithmsdc.subject
Keyworddiscretizationdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA reduced basis method for parabolic partial differential equations with parameter functions and application to option pricingdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Numerische Mathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.21314/JCF.2016.323dc.identifier.doiExternal
Source - Title of sourceJournal of Computational Financesource.title
Source - Place of publicationIncisive Mediasource.publisher
Source - Volume20source.volume
Source - Issue4source.issue
Source - Year2017source.year
Source - From page71source.fromPage
Source - To page106source.toPage
Source - ISSN1460-1559source.identifier.issn
Source - eISSN1755-2850source.identifier.eissn
FundingGRK 1100 / Modellierung, Analyse und Simulation in der Wirtschaftsmathematik / DFG / GRK / 453162uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000398686500004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record